# SDR SWIA2020060950999

- Difficulty date: May 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR SURROUND, LOWER STUB FRAME BELOW THE SILL PLATE HAS CORROSION AT APPROXIMATELY FS565.00.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW LOWER STUB FRAME AT FS 565 BETWEEN STR 25L AND STR26L REF SRM AND DRAWING. COMPLIED WITH TASK CARD AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
